演題詳細

ポスター / Poster

ポスター 51 (Poster 51) :小児血液 (Pediatric Blood)

print

日程
2013年10月11日(金)
時間
16:50 - 17:50
会場
ポスター会場 / Poster (ロイトン札幌 3F エメラルドABCD)
座長・司会
遠藤 幹也 (Mikiya Endo):1
1:岩手医科大学 小児科学講座
 
前へ戻る

Anticonvulsant drug-induced hemophagocytic syndrome associated with reactivation of HHV 6

演題番号 : PS-1-391

小関 道夫 (Michio Ozeki):1、笹井 英雄 (Hideo Sasai):1、久保田 一生 (Kazuo Kubota):1、舩戸 道徳 (Michinori Funato):1、折居 建治 (Kenji Orii):1、松井 永子 (Eiko Matsui):1、加藤 善一郎 (Zenichiro Kato):1、深尾 敏幸 (Toshiyuki Fukao):1、近藤 直実 (Naomi Kondo):1

1:Department of Pediatrics, Gifu University School of Medicine, Gifu, Japan.

 

Introduction:Aromatic antiepileptic drugs including carbamazepine (CBZ) may cause serious adverse systemic reactions known as anticonvulsant hypersensitivity syndrome. However, anticonvulsant-related hemophagocytic syndrome (HPS) has been thought to be an extremely rare. Case Report: An 18-month-old boy with hemiconvulsion-hemiplegia-epilepsy syndrome was started on valproic acid (VPA), but his seizures were not well controlled. CBZ was added 2 months later, but he developed high fever and cervical lymphadenopathy 15 days later and was admitted to the hospital. Laboratory evaluations indicated leukopenia, neutropenia and anemia. Bone marrow examination revealed the appearance of HPS. Both VPA and CBZ were discontinued and the patient was started on dexamethasone. Clinical improvement was not observed and methylprednisolone pulse therapy was performed. Fever and lymphadenopathy disappeared over the next few days, with no relapse of HPS observed thereafter. A lymphocyte-stimulating test, performed, was positive against CBZ, with a stimulating index of 225%. HHV 6 IgG antibody titer increased during treatment, but HHV 6 IgM antibodies could not be detected. HHV 6 genomic DNA was detected in peripheral blood mononuclear cells. These investigations suggested HHV 6 reactivation. Conclusion: HHV 6 reactivation is similar to the features of drug-induced hypersensitivity syndrome. Findings in this patient indicate that HPS associated with HHV6 reactivation can occur as part of drug hypersensitivity reactions in patients taking anticonvulsants.

前へ戻る